# SDR RAIA960710

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 2,429 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7789 - CARGO DOOR WARNING CAME ON DURING FLIGHT.  MAINTENANCE ADJUSTED AFT POSITION SWITCH.  (X)
